Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 3, NWS Fort Worth, TX

May 2, 2011Collin County, Texas

NWS Fort Worth, TX issued this river flood warning at May 2, 2011, 12:40 PM CDT for Collin County, Texas. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 12:40 PM CDT (17:40 UTC)
Expired
May 3, 2011, 3:01 PM CDT
In force
26 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Trinity River at McKinney (MCKT2). The gauge peaked at 16.72 ft at May 3, 2011, 2:00 AM CDT.

actionminormoderate510152005/0205/0305/04
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08059000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WGUS44 KFWD 021740
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CDT MON MAY 2 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREA IN TEXAS...

  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC085-030540-
/O.NEW.KFWD.FL.W.0003.110502T1740Z-110503T1208Z/
/MCKT2.1.ER.110502T1710Z.110503T0000Z.110503T0008Z.NO/
1240 PM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR THE EAST FORK TRINITY RIVER AT MCKINNEY.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1130 AM MONDAY THE STAGE WAS 15.99 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY MONDAY 
  AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 16 FEET BY MONDAY 
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.0 FEET ON MAR 25 2001.
  
&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.0  MON 11 AM    8.5   5.2   4.7   4.0

$$
4 follow-up statements
504 
WGUS84 KFWD 030123
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT MON MAY 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC085-031322-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110503T1916Z/
/MCKT2.1.ER.110502T1632Z.110503T0600Z.110503T0716Z.NO/
822 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 730 PM MONDAY THE STAGE WAS 16.62 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET 
  BY JUST AFTER MIDNIGHT MONDAY. THE RIVER SHOULD FALL BELOW FLOOD
  STAGE EARLY TUESDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.6  MON 07 PM    9.7   6.4   5.2   4.3

$$
074 
WGUS84 KFWD 031003
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC085-032203-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110504T0125Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1325Z.NO/
503 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0430 AM TUESDAY THE STAGE WAS 16.71 FEET. 
* FLOOD STAGE IS  16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 16.8 FEET BEFORE
  SUNRISE. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  LATE THIS MORNING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER. 

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.7  TUE 04 AM    7.5   5.8   4.6   3.8

$$
308 
WGUS84 KFWD 031435
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
935 AM CDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 

  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC085-040235-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110504T0627Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1827Z.NO/
935 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0830 AM TUESDAY THE STAGE WAS 16.66 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER. 

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.7  TUE 08 AM   12.7   9.9   8.4   7.9

$$

TXC113-040235-
/O.EXT.KFWD.FL.W.0004.000000T0000Z-110504T0547Z/
/DALT2.1.ER.110503T0125Z.110503T1200Z.110503T1747Z.NO/
935 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT DALLAS.
* AT 0900 AM TUESDAY THE STAGE WAS 31.88 FEET. 
* FLOOD STAGE IS 30 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END TUESDAY 
  AFTERNOON.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

TRINITY RIVER
  DALLAS              30   31.9  TUE 09 AM   16.8  12.2  12.2  12.2

$$
874 
WGUS84 KFWD 032001
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 3 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC085-032031-
/O.CAN.KFWD.FL.W.0003.000000T0000Z-110504T0627Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1853Z.NO/
301 PM CDT TUE MAY 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0230 PM TUESDAY THE STAGE WAS 15.81 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FELL BELOW FLOOD STAGE AT 2 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BETWEEN 12 AND 13 
  FEET BY WEDNESDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

EAST FORK TRINITY RIVER
  MCKINNEY            16   15.8  TUE 02 PM   12.7   9.9   8.4   7.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 2, 10:36 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 2, 10:36 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 AM CDT MON MAY 2 2011

.UPDATE...
FORECAST PACKAGE IS IN GREAT SHAPE THIS MORNING...ESPECIALLY WITH
REGARD TO POPS. IT APPEARS THAT AXIS OF STRONGEST ISENTROPIC LIFT
NOW OCCURRING ALONG A NORTHEAST-SOUTHWEST AXIS ACROSS THE MIDDLE
OF THE FORECAST AREA WILL SHIFT SLOWLY EAST WITH TIME...TAKING THE
HEAVIEST RAIN ALONG WITH IT. AN URBAN AND SMALL STREAM FLOOD
ADVISORY HAS BEEN ISSUED FOR AREAS EXTENDING FROM THE DALLAS-FORT
WORTH METROPLEX NORTH TO THE RED RIVER DUE TO WIDESPREAD RAINFALL
TOTALS IN THE 1-2 INCH RANGE...WITH ISOLATED AMOUNTS OF JUST OVER
3 INCHES SINCE YESTERDAY. ADDITIONAL TOTALS OF 1 INCH CAN BE
EXPECTED IN THESE AREAS THROUGH THE EARLY AFTERNOON HOURS...WITH
FOCUS SHIFTING TO EASTERN COUNTIES THEREAFTER. WILL NEED TO KEEP
AN EYE ON MAX TEMPS THIS AFTERNOON IN THE AREAS WHERE RAIN AND
THICK CLOUD WILL PERSIST ALONG WITH ONGOING COLD AIR ADVECTION.
FOR NOW WILL NOT MAKE ANY MAJOR CHANGES THOUGH AS ALL IT WILL
TAKE IS A BRIEF PERIOD OF THINNING CLOUDS AND A BREAK IN THE RAIN
TO ALLOW TEMPS TO RISE INTO THE LOW TO MID 50S.

30

&&

.AVIATION...
LARGE AREA OF LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDERSTORMS
CONTINUES TO MOVE OVER NORTH TEXAS. RAIN HAS STAYED AWAY FROM
WACO THUS FAR...BUT IT SHOULD MOVE IN WITHIN THE NEXT FEW HOURS.
LIGHTNING HAS FADED OVER THE PAST TWO HOURS ACROSS THE METRO...AS
MID-LEVEL LAPSE RATES DIMINISH. THUS...WILL START THE METRO TAFS
AS -RA VCTS UNTIL 15Z AND THEN TRANSITION TO ALL RAIN. INSTABILITY
IS A BIT HIGHER FURTHER SOUTH AND WILL KEEP VCTS MENTIONED IN
TAFACT THROUGH THE EARLY AFTERNOON. CIGS HAVE BEEN FLIRTING WITH
IFR IN THE METRO AND WILL TEMPO IFR CIGS UNTIL 15Z. IFR CIGS ARE
FORECASTED TO PREVAIL AT WACO FOR MUCH OF THE DAY. PRECIP WILL END
AT THE TAF SITES AROUND 23Z OR 6 PM WITH IMPROVING CIGS SHORTLY
THEREAFTER AS DRIER AIR MOVES INTO THE REGION.

85/NH

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT MON MAY 2 2011/
A COLD FRONT SWEPT THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS
BEFORE SUNSET SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUED OVERNIGHT TO THE NORTH OF THE FRONT IN AN AREA OF
STRONG INSENTROPIC UPGLIDE. THESE STORMS WERE PRODIGIOUS
PRODUCERS OF HAIL EARLIER TONIGHT...BUT THE WEATHER THREAT IS
SHIFTING TO LOCALLY HEAVY RAIN. CONSIDERED ISSUING A FLASH FLOOD
WATCH ACROSS THE AREA NORTH AND NORTHEAST OF THE METROPLEX...BUT
DECIDED TO JUST KEEP A MENTION OF LOCALLY HEAVY RAIN ACROSS THE
CENTRAL AND EASTERN ZONES. THIS IS ALSO BEING MENTIONED IN THE
HAZARDOUS WEATHER OUTLOOK. SOME MARGINALLY SEVERE HAIL IS
POSSIBLE THIS MORNING ACROSS THE SOUTHEASTERN THIRD OF NORTH
TEXAS. THE RAIN SHOULD END FROM WEST TO EAST LATE THIS AFTERNOON
AND THIS EVENING AS THE UPPER TROUGH MOVES EASTWARD. DRY WEATHER
IS THEN EXPECTED FOR TUESDAY THROUGH NEXT SUNDAY. MUCH COOLER
THAN SEASONAL NORMAL TEMPERATURES WILL OCCUR THROUGH WEDNESDAY
MORNING. AFTERWARD...TEMPERATURES WILL MODERATE...WITH ABOVE
NORMAL TEMPERATURES EXPECTED FRIDAY THROUGH THE WEEKEND.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  43  71  48  79 / 100  20   0   0   5
WACO, TX              55  40  71  44  79 /  80  20   0   0   5
PARIS, TX             53  41  67  44  76 / 100  40   5   0   5
DENTON, TX            53  39  71  43  78 / 100  20   0   0   5
MCKINNEY, TX          53  36  68  42  75 / 100  20   0   0   5
DALLAS, TX            54  43  70  50  78 / 100  20   0   0   5
TERRELL, TX           54  39  67  45  77 / 100  20   0   0   5
CORSICANA, TX         55  43  68  47  76 /  90  20   0   0   5
TEMPLE, TX            56  40  69  44  77 /  70  20   0   0   5
MINERAL WELLS, TX     54  36  70  42  77 /  80  20   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/30
Hazardous weather outlook, May 2, 3:58 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT MON MAY 2 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
358 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF
NORTH TEXAS TODAY...WITH THE HIGHEST CHANCES NORTH OF A KILLEEN TO
ATHENS LINE. LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARD AND
THIS MAY LEAD TO MINOR FLOODING OF LOW-LYING ROADWAYS AND CREEKS.

SOME OF THE STORMS MAY CONTAIN SMALL HAIL...ESPECIALLY BEFORE
7AM...WHEN INSTABILITY LEVELS WILL BE HIGHEST.

THUNDERSTORM CHANCES WILL END THIS EVENING AND OVERNIGHT FROM WEST
TO EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH
TEXAS...MAINLY IN THE EARLY MORNING HOURS.

85/NH

In the hours before

Local storm report, May 2, 7:29 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE FORT WORTH TX
729 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             GRAND PRARIE            32.75N  96.98W
05/02/2011  E2.00 INCH       DALLAS             TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 10:08 PM CDTSpecial Weather StatementFWDCollin37 min
May 1, 10:18 PM CDTSpecial Weather StatementFWDTarrant27 min
May 1, 10:36 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell54 min
May 1, 10:39 PM CDTAreal Flood AdvisoryFWDCollin3 hr
May 1, 10:43 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 1, 11:02 PM CDTSpecial Weather StatementFWDCollin58 min
May 1, 11:24 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant66 min
May 2, 12:04 AM CDTSpecial Weather StatementFWDEastland26 min
May 2, 12:06 AM CDTSpecial Weather StatementFWDErath24 min
May 2, 12:15 AM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 2, 12:23 AM CDTSpecial Weather StatementFWDHamilton22 min
May 2, 12:27 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant47 min
May 2, 12:32 AM CDTSevere Thunderstorm WarningFWDErath, Hood43 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton55 min
May 2, 12:42 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker48 min
May 2, 12:49 AM CDTSevere Thunderstorm WarningFWDEastland20 min
May 2, 1:03 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant57 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens64 min
May 2, 1:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas54 min
May 2, 1:22 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath53 min
May 2, 1:30 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
May 2, 1:36 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood, Somervell54 min
May 2, 1:47 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Lampasas, Mills58 min
May 2, 1:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall67 min
May 2, 2:06 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Tarrant, Wise54 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
May 2, 3:28 AM CDTSpecial Weather StatementFWDBosque32 min
May 2, 3:55 AM CDTSpecial Weather StatementFWDHamilton35 min
May 2, 4:02 AM CDTSpecial Weather StatementFWDBosque28 min
May 2, 4:32 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 5:02 AM CDTSpecial Weather StatementFWDCoryell28 min
May 2, 5:47 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 7:45 AM CDTRiver Flood WarningFWDDallas6 hr
May 2, 9:20 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more3 hr
May 2, 12:14 PM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more2 hr
May 2, 2:17 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Denton, Fannin, Grayson and 5 more4 hr
May 2, 3:15 PM CDTRiver Flood WarningFWDDallas29 hr

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.